# SDR AALA20170225001

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 10,566 hours, 2,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Inoperative
- Location: Seat 11c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 11C IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-18. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
